The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (103 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 3, 2010, pp. 303–307
DOI: 10.4171/ZAA/1410

Published online: 2010-06-23

Commutativity up to a Factor: More Results and the Unbounded Case

Mohammed Hichem Mortad

We give more results on the question of commutativity up to a factor for bounded operators and which has been recently of interest to a number of mathematicians. We also give some generalizations to unbounded operators.

Keywords: Hilbert space, commutativity up to a factor, Fuglede–Putnam theorem, normal and self-adjoint operators, bounded and unbounded operators

Mortad Mohammed Hichem: Commutativity up to a Factor: More Results and the Unbounded Case. Z. Anal. Anwend. 29 (2010), 303-307. doi: 10.4171/ZAA/1410